# SDR SWAA2022022365542

- Difficulty date: January 29, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LOWER NOSE SKIN HAD EVIDENCE OF A CRACK FROM ACTUATOR FITTING FASTENER.   REMOVED 6 FASTENERS AT NR 1 SLAT LOWER NOSE SKIN FROM ACTUATOR FITTING IAW SRM 51-40-02.   FABRICATE 1 DOUBLER AND 2 FILLERS & APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8.   PRIMED REPAIR PARTS COMMON AREA AND INSTALLED COUNTERSINK REPAIR WASHERS IAW SRM 57-42-01-2R- 8.   INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R- 8.
